# SDR ABXA20250523099

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,606 hours, 47,188 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, BULK CARGO DOOR LIGHT ILLUMINATED AFTER ENGINE START.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  T/S BULK CARGO IND. FOUND PROXIMITY SENSOR GAP OUT OF LIMITS, ADJUSTED PROXY SENSOR GAP PER AMM 52-71-00.  OPS CHECKED OK.  DI 62576 CLOSED.  PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.
